It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

  • Bleeding on the pill

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 06-12-2018, 02:43 PM   #1
    Scarlette22
    Newbie
    (female)
     
    Scarlette22's Avatar
     
    Join Date: Jun 2018
    Posts: 1
    Scarlette22 HB User
    Bleeding on the pill

    Hi all, I've been taking the combination pill for about a month and a half now (first time) and have not stopped bleeding since I started taking it.
    I know that breakthrough bleeding/spotting is a normal side effect, but nothing online gives details as to how much that is! What started out as spotting everyday has turned into like a perpetual period. I have to wear a tampon/pad all the time and the bleeding is heavy, although there isn't much clotting.

    Is this normal??
    I'm in an odd position with my insurance in that I cant meet with my doctor again until September.

    Did anyone else bleed this much?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 06-12-2018, 05:15 PM   #2
    Titchou
    Senior Veteran
    (female)
     
    Join Date: Apr 2005
    Location: Birmingham, AL
    Posts: 20,064
    Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
    Re: Bleeding on the pill

    Talk with your pharmacist. Then call the doctor and get it changed if the pharmacist thinks you need a change or somethhing is amiss.

     
    Reply With Quote
    Old 06-12-2018, 06:34 PM   #3
    MSNik
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: USA
    Posts: 13,094
    MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
    Re: Bleeding on the pill

    Go to a walkin clinic...they can contact your doctor if need be...you should not be bleeding this heavy. You are not responding well to this pill, which happens sometimes but you shouldn't wait until September to deal with it.
    __________________
    RRMS- dx 05

     
    Reply With Quote
    Reply Reply

    Related Topics
    Thread Thread Starter Board Replies Last Post
    bleeding while on the pill megank719 Birth Control 1 07-08-2015 05:41 PM
    Bleeding in the middle of pill pack Courty Birth Control 0 12-28-2012 12:57 AM
    I keep bleeding in the evening while I'm on the pill Char1993 Birth Control 0 12-10-2012 01:38 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:23 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!